# SDR 98ZZZX3190

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2657M
- Make and model: Piper PA-12
- Aircraft serial: 12970
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 40622000
- Condition: Damaged
- Location: Hinge Block
- Part time: 4,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM RUDDER HINGE BLOCK. WELD BROKEN ON LEFT SIDE AND BARELY ATTACHED ON RT SIDE.  SUSPECT WIND DAMAGE.
